| Model Number |
CF-HQ190I |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus and evaluated.Besides the reportable malfunction of foreign material in a device channel, the evaluation found non-reportable malfunctions.The investigation is ongoing and follow-up with the user facility is currently being performed.A supplemental report will be submitted upon completion of the investigation or if any additional information is provided by the user facility.
Event or Problem Description
It was observed during the olympus device evaluation, the colonovideoscope exhibited foreign material in a channel.There were no reports of patient involvement.
Additional Manufacturer Narrative
H10: it is unknown whether there was deviation from instructions for use in reprocessing steps for the area foreign material remained.This report is being supplemented to provide additional information based on the legal manufacturer's investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 6 years since the subject device was manufactured.Based on the results of the legal manufacturer's investigation, a definitive root cause of the reported event could not be identified.The suggested event is detectable and preventable by following the instructions for use which state: ifu states the detection method in gif/cf/pcf-190 series operation manual chapter 3 preparation and inspection.Ifu states the preventative measures in gif/cf/pcf-190 series reprocessing manual chapter 5 reprocessing the endoscope.Olympus will continue to monitor field performance for this device.